Alert archive / Wyoming / Winter Storm Warnings in 2017

Winter Storm Warning 5, NWS Cheyenne, WY

February 10, 2017Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this winter storm warning at Feb 10, 2017, 2:02 AM MST for Albany County, Carbon County, Wyoming. It took effect at Feb 10, 2017, 8:00 PM MST. It was in force for 18 hr. 11 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 10, 2017, 2:02 AM MST (09:02 UTC)
In effect from
Feb 10, 2017, 8:00 PM MST
Expired
Feb 11, 2017, 1:42 PM MST
In force
18 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 2:00 AM MSTSNOW 312 Wnw Centennial, WYNORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 10130 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 328 E Savery, WYWHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8950 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 37 Nw Centennial, WYBROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 421 Sse Elk Mountain, WYMEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 430 Wnw Laramie, WYSAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 435 S Rawlins, WYSAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 710 Sw Encampment, WYLITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 711 Sse Encampment, WYBLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 819 Wsw Encampment, WYDIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8880 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 95 Sw Encampment, WYWEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.
Feb 11, 2:00 AM MSTSNOW 1010 Wsw Encampment, WYOLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2017-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2017-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2089 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WWUS45 KCYS 100902
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
202 AM MST Fri Feb 10 2017

...Heavy snowfall event expected late this afternoon through 
Saturday afternoon for the Snowy and Sierra Madre Ranges...

.As a cold front and storm system move across the region late
this afternoon through Saturday, snow, heavy at times, will occur
over the Snowy and Sierra Madre Ranges. Total snowfall 
accumulations around one foot are possible...highest over 
southwest facing slopes of the Sierra Madre range.

WYZ112-114-110000-
/O.UPG.KCYS.WS.A.0006.170210T1900Z-170212T0100Z/
/O.NEW.KCYS.WS.W.0005.170210T1900Z-170212T0100Z/
Sierra Madre Range-Snowy Range-
Including the cities of Centennial and Albany
202 AM MST Fri Feb 10 2017

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST
SATURDAY...

The National Weather Service in Cheyenne has issued a Winter
Storm Warning for snow, which is in effect from noon today to 6 
PM MST Saturday. The Winter Storm Watch is no longer in effect.

* TIMING...This afternoon through Saturday afternoon.

* TOTAL SNOW ACCUMULATIONS...Around one foot.

* WINDS/VISIBILITY...Southwest 15 to 25 mph with gusts to 40 mph 
  producing areas of blowing snow and visibilities under one 
  mile at times. 

* IMPACTS...Mainly to travel and outdoor recreation. Mountain 
  travel may be extremely dangerous or impossible with icy and 
  snowpacked roads and low visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an 
emergency. If you must travel...keep an extra flashlight... 
food...and water in your vehicle in case of an emergency.

&&

$$

RUBIN
4 follow-up statements
054 
WWUS45 KCYS 101553
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
853 AM MST Fri Feb 10 2017

...Heavy snowfall event expected this evening through Saturday 
afternoon for the Snowy and Sierra Madre Ranges...

.As a cold front and storm system move across the region late
this afternoon through Saturday, snow, heavy at times, will occur
over the Snowy and Sierra Madre Ranges. Total snowfall
accumulations around one foot are possible...highest over
southwest facing slopes of the Sierra Madre range.

WYZ112-114-110000-
/O.EXT.KCYS.WS.W.0005.170211T0300Z-170212T0100Z/
Sierra Madre Range-Snowy Range-
Including the cities of Centennial and Albany
853 AM MST Fri Feb 10 2017

...WINTER STORM WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 PM MST SATURDAY...

* TIMING...This evening through Saturday afternoon.

* TOTAL SNOW ACCUMULATIONS...8 to 12 inches.

* WINDS/VISIBILITY...Southwest 15 to 25 mph with gusts to 40 mph 
  producing areas of blowing snow and visibilities under one 
  mile at times. 

* IMPACTS...Mainly to travel and outdoor recreation. Mountain 
  travel may be extremely dangerous or impossible with icy and 
  snowpacked roads and low visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$
247 
WWUS45 KCYS 102205
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
305 PM MST Fri Feb 10 2017

...Heavy snowfall event expected this evening through Saturday
afternoon for the Snowy and Sierra Madre Ranges...

.As a cold front and storm system move across the region tonight
into Saturday, snow, heavy at times, will occur over the Snowy 
and Sierra Madre Ranges. Total snowfall accumulations up to around
one foot are possible...highest over southwest facing slopes of 
the Sierra Madre range.

WYZ112-114-111100-
/O.CON.KCYS.WS.W.0005.170211T0300Z-170212T0100Z/
Sierra Madre Range-Snowy Range-
Including the cities of Centennial and Albany
305 PM MST Fri Feb 10 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 PM MST SATURDAY...

* TIMING...This evening through Saturday afternoon.

* TOTAL SNOW ACCUMULATIONS...8 to 12 inches.

* WINDS/VISIBILITY...Southwest 15 to 25 mph with gusts to 40 mph 
  producing areas of blowing snow and visibilities under one 
  mile at times. 

* IMPACTS...Mainly to travel and outdoor recreation. Mountain 
  travel may be extremely dangerous or impossible with icy and 
  snowpacked roads and low visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$
627 
WWUS45 KCYS 110842
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
142 AM MST Sat Feb 11 2017

...Snowfall event expected through this afternoon for the Snowy 
and Sierra Madre Ranges...

.As a cold front and storm system move across the region today, 
snow, heavy at times, will occur over the Snowy and Sierra Madre 
Ranges. Total snowfall accumulations up to around one foot are 
possible...highest over southwest facing slopes of the Sierra 
Madre range.

WYZ112-114-120100-
/O.CON.KCYS.WS.W.0005.000000T0000Z-170212T0100Z/
Sierra Madre Range-Snowy Range-
Including the cities of Centennial and Albany
142 AM MST Sat Feb 11 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* TIMING...Through this afternoon.

* TOTAL SNOW ACCUMULATIONS...8 to 12 inches.

* WINDS/VISIBILITY...West 15 to 25 mph with gusts to 40 mph
  producing areas of blowing snow and visibilities under one mile
  at times.

* IMPACTS...Mainly to travel and outdoor recreation. Mountain 
  travel may be extremely dangerous or impossible with icy and 
  snowpacked roads and low visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring. Significant amounts of snow
are forecast that will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$

RUBIN
155 
WWUS45 KCYS 112042
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
142 PM MST Sat Feb 11 2017

WYZ112-114-112145-
/O.CAN.KCYS.WS.W.0005.000000T0000Z-170212T0100Z/
Sierra Madre Range-Snowy Range-
Including the cities of Centennial and Albany
142 PM MST Sat Feb 11 2017

...WINTER STORM WARNING IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the Winter
Storm Warning. 

Snow has decreased over the area and little additional snow is
expected for the rest of this afternoon.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Feb 10, 1:55 AM MST, 7 minutes earlier.

Area forecast discussion, Feb 10, 1:55 AM MST, 7 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
155 AM MST Fri Feb 10 2017

.SHORT TERM...(Today through Sunday)
Issued at 132 AM MST Fri Feb 10 2017

Today...Inherited high wind warning on track based on observations
and expected strengthening of low and mid level winds. Not as much
subsidence as yesterday but winds aloft definitely strong enough to
warrant continuation of the high wind warning. We decided to add the
Laramie Valley to the warning with winds at Quealy Dome site gusting
up to near 70 mph.

Bulk of low and mid level moisture progged to enter Carbon county
today, especially this afternoon with rather high snow levels. With
snow levels lowering later today and expected amounts, we have
upgraded the winter storm watch to a winter storm warning for our
Snowy and Sierra Madre Ranges.

Continued mild temperatures again with progged 700 mb temperatures
and strong downslope warming.

Tonight...Colder air moves in with lowering snow levels. Orographic
snows will increase in coverage and intensity across our Snowy and
Sierra Madre Ranges and combined with strong west winds, will see
areas of blowing snow and reduced visibilities. Total snowfall will
approach one foot and with winds, felt it was best to go with a
winter storm warning rather than just a winter weather advisory. A
chance of rain or snow will develop across our plains locations,
roughly along a Wheatland to Alliance line.

Saturday...Next shortwave trough aloft moves across northern Wyoming
with cold air advection across our counties. Still enough
orographics and dynamics for snows to continue across the Snowy and
Sierra Madre Ranges, with slight chances of rain or snow elsewhere.
Cooler temperatures in the wake of the cold front.

Saturday night...Clearing skies in the wake of the shortwave trough
aloft, with precipitation ending in the evening. Cooler overnight
low temperatures with clearing skies and a colder airmass in place.

Sunday...Dry and near seasonable temperatures day with limited low
and mid level moisture. Maximum temperatures in the upper 30s and
40s with progged 700 mb temperatures near 1 Celsius.

.LONG TERM...(Sunday night through Thursday)
Issued at 300 AM MST Fri Feb 10 2017

Tranquil conditions in the long term as ridge of high pressure
remains over the area. Dry cold front still on track for Tuesday
that will shift winds to the north, but no precip associated with
the front. Winds fairly light with the ridge axis remaining
overhead through much of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 132 AM MST Fri Feb 10 2017

Strong winds the main story today. Could see wind gusts to 50kts
at KLAR and KRWL today, occurring mainly after sunrise. Winds
strong at KCYS as well. VFR otherwise. Should begin seeing
lowering clouds and some rain showers out by KRWL this evening.

&&

.FIRE WEATHER...
Issued at 132 AM MST Fri Feb 10 2017

No concerns based on expected humidities and precipitation over
the next few days.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning from noon today to 6 PM MST Saturday for
     WYZ112-114.

     High Wind Warning until 5 PM MST this afternoon for WYZ104-106-
     109-110-115>117.

NE...None.
&&

SHORT TERM...RUBIN
LONG TERM...GCC
AVIATION...GCC
FIRE WEATHER...RUBIN
Hazardous weather outlook, Feb 9, 10:25 PM MST, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1025 PM MST Thu Feb 9 2017

WYZ101>119-101200-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-East Platte County-
Goshen County-Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-Upper North Platte River
Basin-Snowy Range-Laramie Valley-South Laramie Range-South Laramie
Range Foothills-Central Laramie County-East Laramie County-
1025 PM MST Thu Feb 9 2017

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.Day One...Tonight

A high wind warning in in effect through Friday afternoon for
Arlington, Elk Mountain, Laramie, Bordeaux, Vedauwoo and the I-80
Summit and foothills between Laramie and Cheyenne. Expect west winds
of 35 to 45 mph with gusts to 60 mph.

.Days Two through Seven...Friday through Wednesday

Windy conditions will continue over the wind prone locations
through Friday afternoon.

A winter storm watch is in effect for the Snowy and Sierra Madre
Ranges Friday afternoon through Saturday afternoon. Total snowfall
accumulations will be near one foot.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-101200-
Dawes-Box Butte-Scotts
Bluff-Banner-Morrill-Kimball-Cheyenne-North Sioux-South Sioux-
1025 PM MST Thu Feb 9 2017

This hazardous weather outlook is for portions of western
Nebraska.

.Day One...Today and Tonight

No hazardous weather is expected at this time.

.Days Two through Seven...Friday through Wednesday

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

RUBIN

In the hours before

Local storm report, Feb 9, 8:27 PM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/09/2017  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            35 MPH SUSTAINED

0805 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
02/09/2017  M53 MPH          CARBON             WY   DEPT OF HIGHWAYS

            41 MPH SUSTAINED

0815 PM     NON-TSTM WND GST ELK MOUNTAIN            41.69N 106.41W
02/09/2017  M56 MPH          CARBON             WY   DEPT OF HIGHWAYS

            36 MPH SUSTAINED

0810 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
02/09/2017  M51 MPH          CARBON             WY   DEPT OF HIGHWAYS

            41 MPH SUSTAINED

&&

BCHAPMAN
Local storm report, Feb 9, 8:42 PM MST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
842 PM MST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     NON-TSTM WND GST ELK MOUNTAIN            41.69N 106.41W
02/09/2017  M63 MPH          CARBON             WY   DEPT OF HIGHWAYS

            48 MPH SUSTAINED

&&

BCHAPMAN
Local storm report, Feb 9, 9:12 PM MST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
912 PM MST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/09/2017  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            37 MPH SUSTAINED

0850 PM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
02/09/2017  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            43 MPH SUSTAINED

0852 PM     NON-TSTM WND GST ESTERBROOK              42.41N 105.36W
02/09/2017  M59 MPH          CONVERSE           WY   DEPT OF HIGHWAYS

            35 MPH SUSTAINED

0855 PM     NON-TSTM WND GST ELK MOUNTAIN            41.69N 106.41W
02/09/2017  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            43 MPH SUSTAINED

0850 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
02/09/2017  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            39 MPH SUSTAINED

0850 PM     NON-TSTM WND GST 9 WNW ELK MOUNTAIN      41.74N 106.57W
02/09/2017  M56 MPH          CARBON             WY   DEPT OF HIGHWAYS

            41 MPH SUSTAINED

0853 PM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
02/09/2017  M54 MPH          CARBON             WY   ASOS

            44 MPH SUSTAINED

0900 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
02/09/2017  M54 MPH          CARBON             WY   DEPT OF HIGHWAYS

            41 MPH SUSTAINED

&&

BCHAPMAN
Local storm report, Feb 9, 9:30 PM MST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
930 PM MST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     NON-TSTM WND GST 15 NNE CENTENNIAL       41.50N 106.00W
02/09/2017  M60 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            45 MPH SUSTAINED

0911 PM     NON-TSTM WND GST 3 NW ELK MOUNTAIN       41.72N 106.45W
02/09/2017  M71 MPH          CARBON             WY   AWOS

            41 MPH SUSTAINED

&&

BCHAPMAN
Local storm report, Feb 10, 12:39 AM MST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 AM MST FRI FEB 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/09/2017  M72 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            BORDEAUX WYDOT SITE. SUSTAINED WINDS 56MPH. GUST TO 67
            MPH AT 1220 PM. GUST TO 68 MPH AT 130 PM.

1026 PM     NON-TSTM WND GST 1 NNW ARLINGTON         41.60N 106.21W
02/09/2017  M71 MPH          CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON WYDOT SITE. SUSTAINED AT 35 TO 42 MPH.

1136 PM     NON-TSTM WND GST 3 NW ELK MOUNTAIN       41.72N 106.45W
02/09/2017  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            ELK MOUNTAIN WYDOT SITE. GUST TO 68 MPH AT 1036 PM.

1005 PM     NON-TSTM WND GST 1 NW I-80 EXIT 279      41.55N 106.09W
02/09/2017  M75 MPH          CARBON             WY   DEPT OF HIGHWAYS

            COOPER COVE WYDOT SITE. SUSTAINED WINDS 52 MPH. GUST TO
            66 MPH AT 1115 PM. GUST TO 63 MPH AT 10/1210 AM.

0931 PM     NON-TSTM WND GST 4 SSE I-80 EXIT 279     41.50N 106.05W
02/09/2017  M68 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            STROUSS HILL WYDOT SITE. GUST TO 65 MPH AT 1026 PM. GUST
            TO 65 MPH AT 1141 PM. GUST TO 60 MPH AT 10/1206 AM.

1220 AM     NON-TSTM WND GST 8 WNW I-80 EXIT 297     41.44N 105.96W
02/10/2017  M68 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            QUEALY DOME WYDOT SITE. SUSTAINED WINDS 50 MPH. GUST TO
            72 MPH AT 1010 PM.

1145 PM     NON-TSTM WND GST W ROCK RIVER            41.73N 105.98W
02/09/2017  M66 MPH          ALBANY             WY   MESONET

            ROCK RIVER MESONET SITE. SUSTAINED WINDS 43 MPH. GUST TO
            60 MPH AT 1015 PM.

1225 AM     NON-TSTM WND GST WNW PUMPKIN VINE        41.05N 105.47W
02/10/2017  M57 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            PUMPKIN VINE WYDOT SITE. SUSTAINED WINDS 38 TO 41 MPH.

&&

GCLAYCOM

Nearby

Winter Storm Warnings in Wyoming, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.